Alert archive / Hawaii / High Surf Advisories in 2012

High Surf Advisory 1, NWS Honolulu, HI

December 31, 2011Honolulu County, Kauai County, Kalawao County, Hawaii

NWS Honolulu, HI issued this high surf advisory at Dec 31, 2011, 3:29 PM HST for Honolulu County, Kauai County, Kalawao County, Hawaii. It took effect at Jan 1, 2012, 6:00 AM HST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Dec 31, 2011, 3:29 PM HST (01:29 UTC)
In effect from
Jan 1, 2012, 6:00 AM HST
Expired
Jan 2, 2012, 3:28 PM HST
In force
33 hr
Issued by
NWS Honolulu, HI

Counties Honolulu County, HI, Kalawao County, HI, Kauai County, HI

The radar

The Molokai radar (PHMO), 116 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lihue, (PHLI), launched 00:00Z, 1.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 00:00Z on 2012-01-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 00:00Z on 2012-01-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
726 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

040 
WHHW40 PHFO 010129
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
329 PM HST SAT DEC 31 2011

...HIGH SURF ADVISORY FOR KAUAI OAHU MOLOKAI MAUI AND THE BIG
ISLAND DUE TO A NORTHWEST SWELL...

.OVERVIEW...A NEW NORTHWEST SWELL WILL BRING ADVISORY LEVEL SURF
TO THE ISLANDS SUNDAY AND MONDAY. EXPECT THE SURF TO RISE RAPIDLY
ON SUNDAY.

HIZ002-003-006>008-012-013-017-019-020-025-011430-
/O.NEW.PHFO.SU.Y.0001.120101T1600Z-120103T0400Z/
KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-OAHU NORTH SHORE-
OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-BIG ISLAND NORTH AND EAST-
329 PM HST SAT DEC 31 2011

...HIGH SURF ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 PM HST
MONDAY FOR A NORTHWEST SWELL...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 6 PM HST
MONDAY. 

* SURF...ALONG NORTH AND WEST FACING SHORES OF KAUAI...AND NORTH
  FACING SHORES OAHU...MAUI AND MOLOKAI EXPECT SURF TO RISE TO 15
  TO 20 FT. ALONG WEST FACING SHORES OF OAHU EXPECT SURF TO RISE
  TO 8 TO 12 FT. SURF ON THE BIG ISLAND WILL RISE TO 6 TO 10 FT. 

* TIMING...THE SURF WILL INCREASE RAPIDLY ON SUNDAY...PEAK SUNDAY
  NIGHT...AND DECLINE ON MONDAY.

* IMPACTS...LARGE BREAKING WAVES WILL AFFECT BEACHES AND SHORELINES
  IN AREAS EXPOSED TO THE NORTHWEST SWELL...PRODUCING DANGEROUS
  RIP CURRENTS AND LOCALIZED BEACH EROSION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$
4 follow-up statements
804 
WHHW40 PHFO 011333
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
333 AM HST SUN JAN 1 2012

...HIGH SURF ADVISORY FOR RISING SURF THIS AFTERNOON ALONG NORTH
AND WEST FACING SHORES OF KAUAI NIIHAU AND OAHU...AND NORTH FACING
SHORES OF MOLOKAI AND MAUI...

.OVERVIEW...A LARGE NORTH NORTHWEST SWELL WILL CAUSE SURF
HEIGHTS TO BUILD THIS AFTERNOON. THIS ELEVATED SURF WILL CONTINUE
TONIGHT AND MONDAY.

HIZ025-011445-
/O.CAN.PHFO.SU.Y.0001.120101T1600Z-120103T0400Z/
BIG ISLAND NORTH AND EAST-
333 AM HST SUN JAN 1 2012

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE HIGH
SURF ADVISORY. 

$$

HIZ001-020245-
/O.EXB.PHFO.SU.Y.0001.120101T2200Z-120103T0400Z/
NIIHAU-
333 AM HST SUN JAN 1 2012

...HIGH SURF ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM HST
MONDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM HST MONDAY.

* SURF...15 TO 20 FEET ALONG NORTH AND WEST FACING SHORES OF NIIHAU.

* TIMING...SURF WILL RISE LATER TODAY...AND CONTINUE THROUGH
  TONIGHT...BEFORE GRADUALLY SUBSIDING ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY INDICATES LARGE BREAKING WAVES AND DANGEROUS
RIP CURRENTS WILL OCCUR IN THE ADVISORY AREA. STAY OUT OF THE
OCEAN AND WELL AWAY FROM THE SHORE BREAK.

&&

$$

HIZ002-003-006>008-012-013-017-019-020-020245-
/O.EXT.PHFO.SU.Y.0001.120101T2200Z-120103T0400Z/
KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-OAHU NORTH SHORE-
OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
333 AM HST SUN JAN 1 2012

...HIGH SURF ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 PM HST
MONDAY...

THE HIGH SURF ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 6 PM
HST MONDAY. 

* SURF...15 TO 20 FEET ALONG NORTH AND WEST FACING SHORES OF
  KAUAI...AND NORTH FACING SHORES OF OAHU...MOLOKAI AND MAUI. SURF
  HEIGHTS WILL BE 8 TO 12 FEET ALONG WEST FACING SHORES OF OAHU.

* TIMING...SURF WILL RISE LATER TODAY...AND CONTINUE THROUGH
  TONIGHT...BEFORE GRADUALLY SUBSIDING ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY INDICATES LARGE BREAKING WAVES AND DANGEROUS
RIP CURRENTS WILL OCCUR IN THE ADVISORY AREA. STAY OUT OF THE
OCEAN AND WELL AWAY FROM THE SHORE BREAK.

&&

$$

HOUSTON/HUI
342 
WHHW40 PHFO 020119
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
319 PM HST SUN JAN 1 2012

...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI
AND OAHU AND FOR NORTH FACING SHORES OF MOLOKAI AND MAUI...

.OVERVIEW...A NORTH-NORTHWEST SWELL WILL PEAK OVERNIGHT...WITH
SURF HEIGHTS EXCEEDING ADVISORY HEIGHTS THROUGH MONDAY MORNING.
SURF WILL DIMINISH MONDAY AFTERNOON...WITH SURF FALLING BELOW
ADVISORY LEVELS BY THE EVENING.

HIZ001>003-006>008-012-013-017-019-020-021415-
/O.CON.PHFO.SU.Y.0001.000000T0000Z-120103T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-
OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD-
MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
319 PM HST SUN JAN 1 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. 

* SURF...PEAK SURF HEIGHTS WILL BE 12 TO 18 FEET ALONG NORTH AND
  WEST FACING SHORES OF KAUAI...AND NORTH FACING SHORES OF
  OAHU...MOLOKAI AND MAUI. PEAK SURF HEIGHTS WILL BE NEAR 12 FEET
  ALONG WEST FACING SHORES OF OAHU.

* TIMING...SURF WILL BUILD THROUGH SUNDAY NIGHT...PEAK EARLY
  MONDAY...AND LOWER MONDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY INDICATES LARGE BREAKING WAVES AND DANGEROUS
RIP CURRENTS WILL OCCUR IN THE ADVISORY AREA. STAY OUT OF THE
OCEAN AND WELL AWAY FROM THE SHORE BREAK.

&&

$$

BIRCHARD
135 
WHHW40 PHFO 021320
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
320 AM HST MON JAN 2 2012

...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF NIIHAU
KAUAI AND OAHU AND FOR NORTH FACING SHORES OF MOLOKAI AND MAUI...

.OVERVIEW...ABOVE ADVISORY LEVEL SURF HEIGHTS WILL CONTINUE THIS
MORNING FOR SHORES EXPOSED TO THE LARGE NORTHWEST SWELL. SURF WILL
DIMINISH THIS AFTERNOON...SUBSIDING TO BELOW ADVISORY LEVELS BY THE
EVENING.

HIZ001>003-006>008-012-013-017-019-020-030230-
/O.CON.PHFO.SU.Y.0001.000000T0000Z-120103T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-
OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD-
MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
320 AM HST MON JAN 2 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* SURF...SURF HEIGHTS WILL BE 12 TO 16 FEET ALONG NORTH AND WEST
  FACING SHORES OF KAUAI...AND NORTH FACING SHORES OF
  OAHU...MOLOKAI AND MAUI. SURF HEIGHTS WILL BE 8 TO 12 FEET ALONG
  WEST FACING SHORES OF OAHU.

* TIMING...ELEVATED SURF WILL CONTINUE THIS MORNING...THEN LOWER
  THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY INDICATES LARGE BREAKING WAVES AND DANGEROUS
RIP CURRENTS WILL OCCUR IN THE ADVISORY AREA. STAY OUT OF THE
OCEAN AND WELL AWAY FROM THE SHORE BREAK.

&&

$$
684 
WHHW40 PHFO 030128
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
328 PM HST MON JAN 2 2012

...GIANT SURF EXPECTED LATE TUESDAY AND WEDNESDAY...

.AN EXTRA LARGE TO GIANT NORTHWEST SWELL IS EXPECTED TUESDAY... 
BRINGING WARNING LEVEL SURF TO THE NORTH AND WEST FACING SHORES 
OF MOST ISLANDS TUESDAY AND WEDNESDAY.

HIZ001>003-006>008-012-013-017-019-020-031430-
/O.CAN.PHFO.SU.Y.0001.000000T0000Z-120103T0400Z/
/O.NEW.PHFO.SU.W.0001.120103T2000Z-120105T1600Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-
OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD-
MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
328 PM HST MON JAN 2 2012

...HIGH SURF WARNING IN EFFECT FROM 10 AM TUESDAY TO 6 AM HST
THURSDAY...
...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
WARNING...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 6 AM HST
THURSDAY. THE HIGH SURF ADVISORY HAS BEEN CANCELLED.

* SURF...SURF HEIGHTS WILL BE 25 TO 35 FEET ALONG NORTH FACING
  SHORES AND 15 TO 25 FEET ALONG WEST FACING SHORES. 

* TIMING...SURF WILL INCREASE DRAMATICALLY TUESDAY MORNING ON
  KAUAI...AND TUESDAY AFTERNOON ON OAHU...MOLOKAI...AND MAUI.
  SURF HEIGHTS WILL PEAK WEDNESDAY MORNING. WARNING LEVEL SURF
  WILL REMAIN THROUGH WEDNESDAY NIGHT.

* IMPACTS...WAVE RUN-UP IS POSSIBLE ALONG LOW-LYING COASTAL AREAS.
  THIS THREAT IS GREATEST DURING THE TUESDAY NIGHT HIGH TIDE NEAR
  MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS.

&&

$$

HIZ009-031430-
/O.NEW.PHFO.SU.W.0001.120103T2000Z-120105T1600Z/
OLOMANA-
328 PM HST MON JAN 2 2012

...HIGH SURF WARNING IN EFFECT FROM 10 AM TUESDAY TO 6 AM HST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
WARNING...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 6 AM HST
THURSDAY. 

* SURF...SURF HEIGHTS WILL BE 25 TO 35 FEET ALONG NORTH FACING
  SHORES.

* TIMING...SURF WILL INCREASE DRAMATICALLY TUESDAY AFTERNOON...AND
  PEAK WEDNESDAY MORNING. WARNING LEVEL SURF WILL REMAIN THROUGH
  WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS.

&&

$$

HIZ023-025-031430-
/O.NEW.PHFO.SU.W.0001.120104T0400Z-120105T1600Z/
KONA-BIG ISLAND NORTH AND EAST-
328 PM HST MON JAN 2 2012

...HIGH SURF WARNING IN EFFECT FROM 6 PM TUESDAY TO 6 AM HST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
WARNING...WHICH IS IN EFFECT FROM 6 PM TUESDAY TO 6 AM HST
THURSDAY. 

* SURF...SURF HEIGHTS WILL BE 15 TO 25 FEET ALONG NORTH FACING
  SHORES AND 8 TO 12 FEET ALONG WEST FACING SHORES.

* TIMING...SURF WILL INCREASE DRAMATICALLY TUESDAY NIGHT...AND
  PEAK WEDNESDAY AFTERNOON. WARNING LEVEL SURF WILL REMAIN THROUGH
  WEDNESDAY NIGHT.

* IMPACTS...WAVE RUN-UP IS POSSIBLE ALONG LOW-LYING COASTAL AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES
WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS
SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS.

&&

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this high surf advisory went out at Dec 31, 10:00 AM HST, 5 hours 29 minutes earlier.

Area forecast discussion, Dec 31, 10:00 AM HST, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
1000 AM HST SAT DEC 31 2011

.SYNOPSIS...
A COLD FRONT NORTHWEST OF THE ISLANDS WILL BE MOVING TOWARDS THE
ISLANDS AND DISSIPATING OVER THE DAY OR SO. A WEAK TROUGH OVER THE
ISLANDS WILL PRODUCE SOME CLOUDS AND SHOWERS THROUGH NEW YEARS DAY
BUT NO HEAVY RAINFALL IS EXPECTED. LOOKING FOR DRIER WEATHER ON
MONDAY WITH A HIGH PRESSURE SYSTEM NORTH OF THE ISLANDS.

&&

.DISCUSSION...
A WEAK TROUGH OVER THE ISLANDS IS HELPING TO PRODUCE SOME CLOUDS AND
SHOWERS NEAR THE ISLANDS THIS MORNING. ONE BAND OF CLOUDS AND
SHOWERS JUST NORTH OF KAUAI WILL LIKELY TRIGGER A FEW EXTRA SHOWERS
OVER THE GARDEN ISLE TODAY.

A FRONT ABOUT 400 MILES NORTHWEST OF KAUAI IS HELPING TO PUSH THE
SUBTROPICAL RIDGE CLOSER TO THE ISLANDS...RESULTING IN LIGHTER WINDS
TODAY THAN EARLIER IN THE WEEK. AS THE FRONT WEAKENS...WINDS SHOULD
PICK UP A BIT AS THE HIGH MOVES NORTH OF THE ISLANDS. LEFTOVER
MOISTURE WILL BE CARRIED IN ON THE TRADES.

HIGH PRESSURE WILL BE WITH US FOR THE START OF 2012...WITH ANOTHER
FRONT APPROACHING FROM THE NORTHWEST. LOOK FOR WINDS TO WEAKEN AGAIN
ON MONDAY...WITH AN INCREASE IN CLOUDS AND SHOWERS MOSTLY OVER
INTERIOR SECTIONS OF THE ISLANDS. THEN TRADES WILL STRENGTHEN AGAIN
BY MIDWEEK. AS THE TRADES STRENGTHEN...LEFTOVER FRONTAL MOISTURE
WILL RIDE IN ON THE TRADES BRINGING SHOWERS TO WINDWARD AND MAUKA
AREAS.

AM TWEAKING THE POPS/SKY/WX GRIDS...BUT NO SIGNIFICANT CHANGES TO
THE FORECAST ARE EXPECTED.

&&

.MARINE...
THE CURRENT NORTHWEST SWELL WILL REMAIN RELATIVELY STEADY THROUGH
TONIGHT. A LARGER NORTHWEST SWELL BUILDING ON NEW YEARS DAY WILL
PRODUCE HIGH SURF ALONG NORTH AND WEST FACING SHORES SUNDAY NIGHT
AND MONDAY. THIS SWELL WILL ALSO PRODUCE COMBINED SEAS ABOVE 10 FEET
REQUIRING A SMALL CRAFT ADVISORY FOR MOST AREAS OF THE COASTAL
WATERS. A VERY LARGE NORTHWEST SWELL ARRIVING TUESDAY WILL BRING
WARNING-LEVEL SURF TO NORTH AND WEST FACING SHORES TUESDAY NIGHT AND
WEDNESDAY. THE SWELL...AND STRENGTHENING TRADE WINDS...WILL LIKELY
PRODUCE VERY ROUGH SEAS AND WIDESPREAD SCA CONDITIONS.

&&

.AVIATION...
ATMOSPHERE STABLE BUT WEAK WINDS ALOFT BELOW 15 THOUSAND FEET.
AFTERNOON AND EVENING INTERIOR CLOUDS FORMING WITH ISOLATED SHOWER
ACTIVITY OVER LAND AND ALSO OVER OCEAN MAINLY NORTH AND NORTHEAST OF
ISLANDS. GENERALLY VFR CONDITIONS EXCEPT LOCAL MVFR FOR CEILINGS
MAINLY KAUAI. GENTLE NORTHEAST TRADE WINDS LATE AFTERNOON BECOMING
EASTERLY SUNDAY THEREFORE BY TONIGHT ISOLATED SHOWER ACTIVITY WILL
AGAIN FAVOR WINDWARD SIDES OF ISLANDS.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 3:35 AM HSTSmall Craft AdvisoryHFO23 hr

Nearby

High Surf Advisories in Hawaii, 2012Every high surf advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.